# SDR REXA00010

- Difficulty date: August 29, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N8396A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7396
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455021
- Part serial: 0014A
- Condition: Broken
- Location: Cockpit
- Part time: 661 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL HANDLE BROKE OFF IN PILOTS HAND WHEN PILOT SELECTED GEAR DOWN.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.  (M)
